# SDR UIEA2021091302016

- Difficulty date: September 11, 2021
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: Illuminated
- Location: Equip Valve
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE MSG AND LIGHT.( NO ACTIVE MSG, FOLLOWED FIM 21-58 FAULT TREE 805. NO FAULTS NOTED. )
